Alert archive / Minnesota / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 39, NWS Duluth, MN

July 21, 2014Cass County, Itasca County, Koochiching County, Minnesota

NWS Duluth, MN issued this severe thunderstorm warning at Jul 21, 2014, 10:24 PM CDT for Cass County, Itasca County, Koochiching County, Minnesota. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 21, 2014, 10:24 PM CDT (03:24 UTC)
Expired
Jul 21, 2014, 11:15 PM CDT
In force
51 min
Issued by
NWS Duluth, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Cass County, MN, Itasca County, MN, Koochiching County, MN

The radar

The Duluth radar (KDLH), 204 km from the middle of the area, began a volume at 03:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 11:08 PM CDTTSTM WND DMG10 S Birchdale, MN2 TREES DOWN ACROSS COUNTY ROAD 86.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 44 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 21, 9:24 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 3.4 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2014-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3234 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2014-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3234 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1331 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

488 
WUUS53 KDLH 220324
SVRDLH
MNC021-061-071-220415-
/O.NEW.KDLH.SV.W.0039.140722T0324Z-140722T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DULUTH MN
1024 PM CDT MON JUL 21 2014

THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL CASS COUNTY IN NORTH CENTRAL MINNESOTA...
  NORTHWESTERN ITASCA COUNTY IN NORTH CENTRAL MINNESOTA...
  KOOCHICHING COUNTY IN NORTH CENTRAL MINNESOTA...

* UNTIL 1115 PM CDT

* AT 1022 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 17 MILES SOUTHWEST OF WILLIAMS TO 10 MILES NORTHEAST
  OF PONEMAH TO 24 MILES NORTHWEST OF PARK RAPIDS...AND MOVING EAST 
  AT 60 MPH. THESE STORMS HAVE A HISTORY OF PRODUCING      DAMAGING 
  WINDS. 

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  INTERNATIONAL FALLS...ORTH...MIZPAH...NORTHOME...GEMMELL...
  WILKINSON...TOWN OF CASS LAKE...ALVWOOD...ROSY...MARGIE...
  BIRCHDALE...BIG FALLS...GRAND FALLS...SCHLEY...MANITOU...SQUAW
  LAKE...LOMAN...OSLUND...WIRT AND INDUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4866 9423 4864 9384 4853 9379 4854 9355
      4862 9341 4844 9324 4804 9341 4731 9394
      4721 9467 4740 9468 4742 9443 4871 9444
      4872 9429
TIME...MOT...LOC 0322Z 255DEG 51KT 4858 9511 4815 9470
          4782 9480 4719 9533

HAIL...1.00IN
WIND...70MPH

$$

MELDE
1 follow-up statement
031 
WWUS53 KDLH 220345
SVSDLH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1045 PM CDT MON JUL 21 2014

MNC021-061-071-220415-
/O.CON.KDLH.SV.W.0039.000000T0000Z-140722T0415Z/
KOOCHICHING MN-CASS MN-ITASCA MN-
1045 PM CDT MON JUL 21 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
ITASCA...NORTH CENTRAL CASS AND KOOCHICHING COUNTIES UNTIL 1115 PM
CDT...

AT 1044 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHWEST OF BAUDETTE TO 6 MILES SOUTH OF
WASKISH TO 11 MILES SOUTH OF BEMIDJI...AND MOVING EAST AT 55 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
INTERNATIONAL FALLS...WILKINSON...TOWN OF CASS LAKE...ORTH...
NORTHOME...MIZPAH...GEMMELL...ALVWOOD...ROSY...SCHLEY...BIRCHDALE...
MARGIE...MANITOU...BIG FALLS...GRAND FALLS...SQUAW LAKE...MAX...
OSLUND...LOMAN AND INDUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4866 9423 4864 9384 4853 9379 4854 9355
      4862 9341 4844 9324 4804 9341 4731 9394
      4721 9467 4740 9468 4742 9443 4871 9444
      4872 9429
TIME...MOT...LOC 0344Z 255DEG 51KT 4866 9465 4807 9444
          4733 9491

HAIL...1.00IN
WIND...70MPH

$$

MELDE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 9:54 PM CDT, 30 minutes earlier.

Area forecast discussion, Jul 21, 9:54 PM CDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
954 PM CDT MON JUL 21 2014

.UPDATE...
ISSUED AT 952 PM CDT MON JUL 21 2014

LATEST REGIONAL RADAR IMAGERY SHOWS A LARGE LINE OF
STORMS...CURRENTLY PRODUCING DAMAGING WINDS...TRACKING EAST OVER
THE NW HALF OF MN. THESE STRONG TO SEVERE THUNDERSTORMS WILL
SPREAD EAST ACROSS THE NORTHLAND OVERNIGHT. ANY STORMS WILL HAVE
THE POTENTIAL TO PRODUCE DAMAGING WINDS AND HAIL...ALONG WITH
TORRENTIAL RAINFALL AND FREQUENT LIGHTNING.

SPC HAS ISSUED A SEVERE THUNDERSTORM WATCH FOR ALL OF NE
MINNESOTA...THE NORTH SHORE OF WESTERN LAKE SUPERIOR...AS WELL AS
DOUGLAS AND BURNETT COUNTIES IN FAR NW WISCONSIN. THE WATCH IS IN
EFFECT UNTIL 400 AM.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 434 PM CDT MON JUL 21 2014

HOT AND HUMID OUT THERE TODAY...WITH THE WARMEST TEMPERATURES WE
HAVE HAD ALL YEAR COMBINED WITH DEWPOINTS IN THE LOW 70S.  HEAT
INDEXES OVER THE SOUTHWEST PARTS OF THE CWA HAVE BEEN IN THE 95 TO
105 SO FAR TODAY...WITH EVEN DULUTH IN THE UPPER 80S WITH A HEAT
INDEX FROM 95- AROUND 100.  THIS AIRMASS IS AFFECTING MOST OF
NORTHERN MINNESOTA...WISCONSIN AND THE EASTERN DAKOTAS.  A STRONG
SURFACE LOW OVER NORTHWEST SOUTH DAKOTA IS ASSOCIATED WITH A WARM
FRONT THAT EXTENDS FROM IT NORTHEAST ACROSS NORTH DAKOTA AND FAR
NORTHERN MINNESOTA AND ON UP INTO ONTARIO.  A STRONG UPPER LEVEL JET
IS UP OVER  SOUTHERN CANADA...WITH SOME STRONG WESTERLIES AT THE MID
LEVELS OVER MUCH OF THE NORTHERN PLAINS STATES.  OUR WARM SECTOR HAS
DEVELOPED CAPE VALUES IN THE 3-5 THOUSAND J/KG IN THIS AIRMASS...BUT
AN EML OVER THIS SAME AREA HAS PLACED A CAP OVER MUCH OF MINNESOTA
AND GENERALLY SOUTH OF THE FRONT. DEEP CONVECTION HAS FORMED OVER
WESTERN NORTH DAKOTA AND IS PRODUCING SEVERE WEATHER THERE...WHERE
THE INSTABILITY WEAKEST CAP AND BEST FORCING ARE.

TONIGHT WILL BE VERY VERY INTERESTING CONVECTION WISE...WITH THE
MAIN CONCERNS THE TRACK AND TIMING OF THE SEVERE MCS THAT WILL MOVE
ACROSS THE CWA TONIGHT.  CURRENT CONVECTION CAN BE EXPECTED TO
CONTINUE TO GROW AND MOVE EAST...LIKELY ACCELERATING FOR THE NEXT
SEVERAL HOURS.  THIS CONVECTION CAN BE EXPECTED TO GET INTO THE
WESTERN PORTIONS OF THE FORECAST AREA SOMETIME BETWEEN 7 AND 10 PM
THIS EVENING...THEN CONTINUING EAST ACROSS THE FORECAST AREA.
DAMAGING WINDS LOOK LIKELY...WITH LARGE HAIL A SECONDARY POSSIBILITY
THOUGH WITH ALL THIS HEAT AROUND WEB BULB ZEROS ARE A BIT HIGH.
FOR NOW...IT LOOKS LIKE THE MAIN AXIS OF STRONG STORMS WILL RUN
RIGHT ACROSS THE CENTER OF THE FORECAST AREA...WITH ADDITIONAL
SHOWERS AND THUNDERSTORMS ALONG AND NORTH OF THAT AREA. THUS...IT
LOOKS LIKE THE ENTIRE FORECAST AREA IS LOOKING AT A SHOT OF SHOWERS
AND THUNDERSTORMS...WITH THE NORTHERN AND CENTRAL CWA GETTING A
PERIOD OF HEAVY RAIN.  AM CARRYING CATEGORICAL POPS FOR NEARLY THE
WHOLE CWA OVERNIGHT.   AS FOR TEMPERATURES...HIGH HEAT INDEX VALUES
TO CONTINUE INTO THIS EVENING WITH THE HIGH DEWPOINTS ONLY TO RISE
THE NEXT FEW HOURS AS POOLING AHEAD OF THE BOUNDARY APPROACHES.  THE
CONVERGENCE NEAR THE BOUNDARY ALONG WITH WARM AIR ADVECTION TO ALSO
KEEP TEMPERATURES WARM INTO THE EVENING HOURS.  THUS...THE HEAT
ADVISORY WILL NOT LIKELY BE CANCELLED EARLY...AND MAY EVEN NEED TO
BE EXTENDED IF TEMPERATURES STAY UP THROUGH SUNSET.  OVERNIGHT MIN
TEMPS TO REMAIN MILD WITH LOWS IN THE MID 60S TO LOW 70S.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 434 PM CDT MON JUL 21 2014

THERE COULD BE LINGERING RAIN AND ISOLATED THUNDER TUESDAY IN THE
WAKE OF THE STORM COMPLEX THAT WILL LIKELY SWEEP THROUGH THE
NORTHLAND TONIGHT. THERE COULD BE HEAVY RAINFALL OVER NE MINNESOTA
NORTH OF HIGHWAY 2...SUCH AS THE IRON RANGE AND THE ARROWHEAD. THE
CHANCES OF SHOWERS AND STORMS WILL GRADUALLY SHIFT EAST THROUGH THE
DAY...AND CLEARER SKIES WILL DEVELOP AND SPREAD EAST.

HIGH PRESSURE IS EXPECTED TO PROVIDE THE MIDDLE OF THE WEEK WITH DRY
AND COOLER WEATHER.

THE MODELS INDICATE A MID LEVEL RIDGE WILL DEVELOP OVER THE HIGH AND
CENTRAL PLAINS LATER THIS WEEK...AND AN UPPER LEVEL LOW OVER THE
PACIFIC NW WILL GET OFF AS IT LIFTS INTO SOUTHERN ALBERTA AND WITH
THE UPPER LOW AND ITS SURFACE REFLECTION COULD SWING THROUGH THE
NORTHLAND OVER THE WEEKEND AND BRING A PERIOD OF CHANCES FOR SHOWERS
AND STORMS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 714 PM CDT MON JUL 21 2014

VFR WITH SCT LOW CLOUDS THIS EVENING. STRONG/SEVERE THUNDERSTORMS
WILL SPREADING EAST ACROSS THE FORECAST AREA AFTER 03Z. THE STORMS
ARE EXPECTED TO MOVE INTO THE KINL/KBRD AREA AROUND 04Z...REACH
KDLH/KHIB AROUND 06Z...THEN TRACK OVER NORTHERN WISCONSIN AND
IMPACT THE KHYR AREA AFTER 09Z.

ANY STORMS OVERNIGHT WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING
WINDS IN EXCESS OF 60 KT...DAMAGING HAIL...AND TORRENTIAL
RAINFALL. THE GREATEST THREAT FOR SEVERE STORMS WILL BE IN THE
KBRD/KINL/KHIB AREAS.

CEILINGS WILL LOWER TO MVFR/IFR WITH THE ARRIVAL OF THE
STORMS...PERSISTING INTO TUESDAY MORNING WITH FOG/BR AND SHOWERS
LINGERING INTO TUESDAY MORNING.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  68  78  55  73 /  90  50   0   0
INL  65  76  52  75 /  90  40   0   0
BRD  70  81  57  78 /  80  30   0   0
HYR  73  82  55  76 /  70  60   0   0
ASX  70  79  54  71 /  80  80   0   0

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
LS...NONE.
&&

UPDATE...GRANING
Hazardous weather outlook, Jul 21, 8:06 PM CDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DULUTH MN
806 PM CDT MON JUL 21 2014

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-230115-
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
806 PM CDT MON JUL 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND
NORTHWEST WISCONSIN.

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL SPREAD EAST ACROSS THE
NORTHLAND OVERNIGHT. THE STORMS ARE EXPECTED TO REACH THE
INTERNATIONAL FALLS AND BRAINERD AREAS AROUND 1000 PM...MOVE INTO
THE HIBBING AND TWIN PORTS AREA AROUND MIDNIGHT...THEN TRACK OVER
NORTHERN WISCONSIN THROUGH THE EARLY MORNING HOURS.

ANY STORMS OVERNIGHT WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING
WINDS AND HAIL...ALONG WITH TORRENTIAL RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY. THE OPPORTUNITY FOR
MORE STORMS ARRIVES THURSDAY NIGHT AND LASTS THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

THE ITASCA COUNTY SKYWARN SPOTTER NETWORK HAS BEEN ACTIVATED TO
CALL IN ANY STORM REPORTS OVERNIGHT.

LSZ121-140>148-230115-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
806 PM CDT MON JUL 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
WESTERN LAKE SUPERIOR.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL TRACK OVER WESTERN LAKE SUPERIOR MAINLY AFTER
MIDNIGHT. THESE STORMS WILL HAVE THE POTENTIAL FOR DAMAGING WINDS
AND HAIL...FREQUENT LIGHTNING...AND TORRENTIAL RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WILL LINGER OVER WESTERN LAKE SUPERIOR TUESDAY
MORNING. THE OPPORTUNITY FOR MORE STORMS ARRIVES FOR THE WEEKEND.

GRANING

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

In the hours before

Special weather statement, Jul 21, 9:44 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
944 PM CDT MON JUL 21 2014

MNZ010-018-025-026-220345-
KOOCHICHING-NORTHERN ITASCA-NORTHERN CASS-SOUTHERN ITASCA-
INCLUDING THE CITIES OF...INTERNATIONAL FALLS...BIGFORK...
WALKER...GRAND RAPIDS
944 PM CDT MON JUL 21 2014

...STRONG THUNDERSTORMS HEADED FOR NORTHERN MINNESOTA...

A LINE OF THUNDERSTORMS...WITH A HISTORY OF PRODUCING DAMAGING
WIND AND SOME LARGE HAIL...WERE HEADED TOWARD NORTHERN
CASS...ITASCA...AND KOOCHICHING COUNTIES. SOME THUNDERSTORMS MAY
DEVELOP JUST AHEAD OF THE LINE...BUT THE MAIN LINE SHOULD ARRIVE
BETWEEN 1030 PM AND 11 PM OVER WESTERN PORTIONS OF THOSE COUNTIES. IF
THE STORMS MAINTAIN THEIR STRENGTH...WARNINGS FOR MAINLY DAMAGING
WIND WILL BE NEEDED. SOME AREAS THAT WILL BE IMPACTED INCLUDE
WALKER...GRAND RAPIDS...LEECH LAKE...GRAND
RAPIDS...BIGFORK...MAX...BIG FALLS...BIRCHDALE AND INTERNATIONAL
FALLS.

MELDE

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 10:49 PM CDTSpecial Weather StatementDLHCass41 min
Jul 21, 11:11 PM CDTSevere Thunderstorm WarningDLHCass, Itasca, Koochiching, Saint Louis64 min
Jul 21, 11:16 PM CDTSevere Thunderstorm WarningDLHCass, Crow Wing44 min
Jul 21, 11:57 PM CDTSevere Thunderstorm WarningDLHAitkin, Cass, Crow Wing, Itasca48 min
Jul 22, 12:11 AM CDTSevere Thunderstorm WarningDLHItasca, Koochiching, Saint Louis49 min
Jul 22, 12:36 AM CDTSevere Thunderstorm WarningDLHAitkin, Carlton, Pine, Saint Louis24 min
Jul 22, 12:53 AM CDTSpecial Weather StatementDLH52 min
Jul 22, 12:59 AM CDTSevere Thunderstorm WarningDLHCarlton, Pine, Saint Louis46 min
Jul 22, 1:03 AM CDTSevere Thunderstorm WarningDLHPine42 min
Jul 22, 1:20 AM CDTSpecial Weather StatementDLHLake40 min
Jul 22, 1:24 AM CDTSpecial Marine WarningDLH96 min
Jul 22, 1:40 AM CDTSevere Thunderstorm WarningDLHLake, Saint Louis37 min
Jul 22, 1:42 AM CDTSevere Thunderstorm WarningDLHPine48 min
Jul 22, 1:43 AM CDTSevere Thunderstorm WarningDLHCook, Lake35 min
Jul 22, 1:56 AM CDTSpecial Marine WarningDLH94 min
Jul 22, 1:59 AM CDTSpecial Marine WarningDLH61 min
Jul 22, 2:11 AM CDTSevere Thunderstorm WarningDLHCook, Lake49 min
Jul 22, 2:14 AM CDTSevere Thunderstorm WarningDLHCook, Lake46 min
Jul 22, 2:42 AM CDTSevere Thunderstorm WarningDLHCook33 min
Jul 22, 4:55 AM CDTSpecial Weather StatementDLHCook35 min
Jul 22, 9:52 AM CDTSmall Craft AdvisoryDLH6 hr

Nearby

Severe Thunderstorm Warnings in Minnesota, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.